# SDR 2RPA2024111800006

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N55BA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258356
- Aircraft time: 7,906 hours, 4,721 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part serial: NONE
- Condition: Pinched
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON LANDING IN BUF, AFTER GEAR EXTENSION AND FLAPS 45 NOTICED NO GREEN LANDING GEAR LIGHTS. NOSE GEAR PIN WAS OUT INDICATING DOWN AND LOCKED NOSE GEAR. PERFORMED GO AROUND, FOUND GEAR LIGHTS CB POPPED, TRIED TO RESET ONCE, WOULD NOT RESET. CREW FORGOT TO CHECK MLG SECONDARY INDICATIONS, AND THEY ATTEMPTED AUX HYDRAULIC SYSTEM TO LOWER GEAR, RESISTANCE IN HANDLE SHOWED GEAR WAS DOWN AND LOCKED. MADE A NORMAL LANDING. GEAR LIGHTS CB WOULD RESET AFTER SHUTDOWN. AFTER DEBRIEFING WITH THE CREW, ALL SECONDARY GEAR DOWN LOCK INDICATORS WERE OPERATIONAL. MX TROUBLESHOT LANDING GEAR INDICATION SYSTEM. FOUND WIRE HARNESS IN NOSE GEAR TO BE STUCK BETWEEN NOSE GEAR DOOR RELEASE LEVER AND INDICATOR MICROSWITCH, CAUSING IMPROPER SWITCH FUNCTION. REPAIRED AND REPOSITIONED WIRING AND SECURED. OPERATIONAL CHECK GOOD AT THIS TIME.
